# SDR DALA13007623214

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO BAY AT FR31 BETWEEN STR 43R AND STR 42R, SHEAR TIE HAS CORROSION.   BLENDED CORROSION ON SHEAR TIE AT FR31 BTW STR 43R AND 42R, FOUND TO BE OUT OF LIMITS IAW SRM 51-74-00  L=.960" W=.670" D=.007".  FABRICATED NEW SHEAR TIE ON TRAVELER T13/982442 2024-T42 .063" BATCH NR 758572, LOCATED AND DRILLED SHEAR TIE IAW SRN 51-44-11, TREATED AND PRIMED NEW SHEAR TIE IAW SRM 51-21-11 AND TOP COATED IAW SRM 51-75-12.  INSTALLED NEW SHEAR TIE IAW SRM 51-42-11, PRIMED AND TOPCOATED FASTENERS IAW SRM 51-21-11 AND 51-75-12.
